# SDR 08FDEA01930

- Difficulty date: May 21, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- Aircraft time: 56,473 hours, 35,606 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 6567245116
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-2 PIT FLOOR PANELS NR 3 HAS CORROSION ALONG ONE SIDE EDGE FABRICATED NEW C-2 NR 3 PIT FLOOR PANEL REF DRAWING 65-67245 AND SRM 51-30-05 PG 13-21.  THIS IS CLASSIFIED AS A MINOR REPAIR.
